# SDR AALA201905219018

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,322 hours, 16,685 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N40042
- Part serial: 00181H2312
- Condition: Delaminated
- Location: Cockpit
- Part time: 59,322 hours, 16,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS R3 WINDOW DELAMINATED. REPLACED WINDOW PER AMM 56-11-10.
